Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topology of Milnor fibers of minimally elliptic singularities


Author: Lee J. McEwan
Journal: Proc. Amer. Math. Soc. 118 (1993), 1017-1027
MSC: Primary 32S50; Secondary 32S45, 32S55
MathSciNet review: 1172960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fundamental groups of Milnor fibers of some minimally elliptic singularities are computed via globalizations of smoothings. A conjecture of Looijenga-Wahl is verified for triangle singularities, which states that embedding dimension at most seven implies that any smoothing has simply-connected Milnor fiber.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32S50, 32S45, 32S55

Retrieve articles in all journals with MSC: 32S50, 32S45, 32S55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1172960-1
Article copyright: © Copyright 1993 American Mathematical Society